| Model Number |
305160 |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
06/30/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Oem manufacturer: the manufacturing location for this product is (b)(4).This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: na.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
Event or Problem Description
It was reported that the sharps coll 6gal red small open cap was missing its lid.This was noticed before use.The following information was provided by the initial reporter: "issue with lid ¿ (example: missing lid, cracked, broken) lids missing.".
Additional Manufacturer Narrative
H.6.Investigation summary: the actual product nor photo representation was provided.A review of the device history record (dhr) for the reported lot was performed and there were no issues found for missing lids during the manufacturing process of the reported lot.A review of non-conforming material report (ncmr) was performed for the last twelve months and did not identify any nonconformance.As corrective action a weighing system has already been implemented for this container manufacturing process to ensure the correct quantity of pieces per box before shipping.The root cause is unknown.The issue could have occurred during fulfillment when repackaged for distribution and an uncontrolled method for partial sales.Based on these findings, our investigation is inconclusive.Evidence of original packaging is required.Bd will continue to monitor for any trends.H3 other text : see h.10.
Event or Problem Description
It was reported that the sharps coll 6gal red small open cap was missing its lid.This was noticed before use.The following information was provided by the initial reporter: "issue with lid ¿ (example: missing lid, cracked, broken) ¿ lids missing.".